# SDR YENA2025123001283

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / WINDSHIELD FRAME / CENTER POST LOWER NODE AREA & CONTINUITY FITTING RH/LH SIDE / CRACKS - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-0068-25 (COVER + PARTS 1-6) /2/ AIRBUS DOSSIER 81677616 /3/ AIRBUS RDAF REF. & ISSUE.: RDAF 81677616/003/2025#A. DESCRIPTION: DURING CURRENT M2 CHECK OF AC N583JB (MSN 02150) AT SAL,  AEROMAN WHILE PERFORMING SB A320-53-1331, REPORTED CRACKS WERE FOUND ON THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT IN AREAS A1 (LH SIDE) AND C1 (LH SIDE). IN ADDITION, THE CONTINUITY FITTING WAS ALSO FOUND TO BE CRACKED.  SEE REF /1/ AEROMAN EA FOR FULL DAMAGE DETAILS. AEROMAN REACHED OUT TO AIRBUS FOR REPAIR DISPOSITION VIA REF /2/ DOSSIER.  AIRBUS PROVIDED REPAIR DISPOSITION VIA REF/2/ DOSSIER AND APPROVED BY REF/3/ RDAF AS FOLLOWS: CRACK ASSESSMENT WAS PERFORMED AND MIRROR FITTINGS REPLACED AS PER RI R53113672 ISSUE C. CONTINUITY FITTINGS WERE REPLACED AS PER  AIRBUS RI R53112919 ISSUE K, AND MIRROR FITTING REPLACEMENT WAS INCORPORATED AS PER R53113430 ISSUE G WITHOUT DEVIATION. EC A25-1096-01 IS RELEASED TO ACCOMPLISH THE PERMANENT REPAIR OF THE CRACK DAMAGES AS PER REF/1/ AEROMAN EA AND REF /3/ RDAF. EC A25-1096-02 IS RELEASED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (HFEC) OF THE CONTINUITY FITTINGS AS REQUIRED BY REF /3/ RDAF AS FOLLOWS: THRESHOLD = 29500 FC (FH NOT RELEVANT) INTERVAL = 8700 FC (FH NOT RELEVANT) METHOD: HFEC OF CONTINUITY FITTINGS AS PER NTM 53-11-29 AFTER SHIM REMOVAL. EC A25-1096-03 IS RELEASED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (HFEC) OF THE WINDSHIELD FRAMING AS REQUIRED BY REF/3/ RDAF AS FOLLOWS: THRESHOLD = 27000 FC (FH NOT RELEVANT), INTERVAL = 4700 FC (FH NOT RELEVANT), METHOD: HFEC AS PER NTM 53-11-29 OF WINDSHIELD FRAMINGS AFTER REMOVAL OF MIRROR FITTINGS. EC A25-1096-04 IS RELEASED TO ACCOMPLISH THE POST REPAIR INSPECTIONS, CURRENTLY TBD FOR INTERVAL AND METHOD, OF THE MIRROR FITTING AS REQUIRED BY REF/3/ RDAF AS FOLLOWS: THRESHOLD = 60000 FC (FH NOT RELEVANT), INTERVAL = TBD, METHOD: TBD. NOTE: AS PER REF/3/ RDAF SB 53-1331 IS NO LONGER APPLICABLE TO THIS A/C. SUBSTANTIATION: THIS CAT B PERMANENT REPAIR IS APPROVED BY REF /3/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-1096-01)
